PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 93 | 3 | 201-219
Tytuł artykułu

The rational points close to a curve II

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
93
Numer
3
Strony
201-219
Opis fizyczny
Daty
wydano
2000
otrzymano
1997-09-15
Twórcy
autor
  • School of Mathematics, University of Cardiff, 23 Senghenydd Road, Cardiff CF24 4YH, Wales, Great Britain
Bibliografia
  • [1] M. Filaseta and O. Trifonov, The distribution of fractional parts with applications to gap results in number theory, Proc. London Math. Soc. (3) 73 (1996), 241-278.
  • [2] H. Halberstam and K. F. Roth, On the gaps between consecutive k-free numbers, J. London Math. Soc. 26 (1951), 268-273.
  • [3] M. N. Huxley, The integer points close to a curve, Mathematika 36 (1989), 198-215.
  • [4] M. N. Huxley, The rational points close to a curve, Ann. Scuola Norm. Sup. Pisa Cl. Sci. Fis. Mat. (4) 21 (1994), 357-375.
  • [5] M. N. Huxley, Moments of differences between square-free numbers, in: Sieve Methods, Exponential Sums and their Applications in Number Theory, G. R. H. Greaves, G. Harman and M. N. Huxley (eds.), Cambridge Univ. Press, 1996, 187-204.
  • [6] M. N. Huxley et P. Sargos, Points entiers au voisinage d'une courbe plane de classe $C^n$, Acta Arith. 69 (1995), 359-366.
  • [7] H. P. F. Swinnerton-Dyer, The number of lattice points on a convex curve, J. Number Theory 6 (1974), 128-135.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav93i3p201bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.